m+Medelevator.RU
← Поиск публикаций
Cureus · 2026

Euglycemic Ketoacidosis Following the Use of Counterfeit Semaglutide for Weight Loss.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Sterckx Mira, De Keyser Ludo

Аннотация

Euglycemic ketoacidosis is a rare but increasingly recognized adverse effect related to the use of glucagon-like peptide-1 (GLP-1) receptor agonists. Reduced oral intake in combination with gastrointestinal side effects can trigger a starvation state and ketone body formation. The growing off-label use of glucagon-like peptide-1 (GLP-1) agents for weight loss, particularly without medical supervision, may further increase the risk of this serious complication. An 18-year-old woman with no medical history presented with persistent nausea, intractable vomiting, and reduced oral intake for three days. Ten days earlier, she had initiated semaglutide purchased online and self-administered escalating doses without supervision. Laboratory evaluation revealed high-anion gap metabolic acidosis (pH 7.24, bicarbonate 14 mmol/L, anion gap 24 mEq/L), markedly elevated β-hydroxybutyrate (5.9 mmol/L), and normoglycemia (60 mg/dL), consistent with euglycemic ketoacidosis. She improved rapidly with intravenous fluids, dextrose infusion, and supportive therapy and was discharged in stable condition after 36 hours. This case highlights an uncommon but serious adverse condition observed in association with semaglutide use in a non-diabetic patient. Contributing factors include possible inappropriate high-dose initiation and uncertainties in dosing and purity related to unregulated online products. Clinicians should be aware of euglycemic ketoacidosis as a potential complication of GLP-1 receptor agonists, particularly when obtained through unsafe sources and used without proper medical monitoring.